Post to Forum

Black marks on tear troughs 6 months after Juvederm

  • maxedracer
  • 11 months ago

Hi, about 6 months ago i had filler put in my tear troughs to try and improve their overall appearence. They were not too bad before the treatment but i thought a little improvement couldnt hurt. After the injections one of my eyes bled a little at the injection site and bruised quite badly and the other eye wasnt too bad. Now 6 months on i am having to put concealer on both every day as otherwise it looks like i have been in a boxing match. Most of the tear trough area on both eyes it a failry normal colour, but there are very dark marks along the lower ridges possibly the area where the injections were placed. Does anyone have any idea what these marks could be ?  I have attached a picture but the lighting doesnt quite show how bad they actually are.

Comments (8)

I was under the impression that if it is the Tyndall effect it could be improved/corrected with the use of hyaluronidase? I have an appointment to see someone who can hopefully help in the next few days. Will keep you updated.
  • Reply

Sounds good - hoping the appointment goes great!

  • Reply
Well. Went to the appointment. Unfortunately despite what I have read he was very rude to me in many ways and started picking faults with my general appearance and basically made me feel rubbish. I tried to tell him I thought there was filler in my eyes that was creating a shadow so he got me to lie down so the filler went into the back of my eyes started to feel around and said he didn't know what I was talking about as he couldn't feel anything. I explained that the really dark marks I have we're not there before the procedure but he didn't believe me and wanted a before picture which I didn't have. He just said its my genes and there is nothing I can do. Very disappointed to be honest as he is supposed to be one of the best in the country. An extremely rude and egotistical man who took pleasure in belittling me. He told me to not go outside and maybe I could try working in a really dark room.
  • Reply
Hi . You have something called tyndalling effect . Unfortunately it will never go away . Several people have indicated after two years the still have the dark circles that looks like bruising . Terrible area to have injected lots of complaints regarding the injection of tear troughs.
  • Reply

I'm not sure its accurate to say it will never go away. Here is a Q&A that might be helpful:

How Long Does the Tyndall Effect Last?

  • Reply
Hi Megan I actually don't have the tyndalling effect I actually have the insets of early necrosis . Poor bllpd supply toy maxilla area and an open sore where the blood supply has been compermised .it just looks terrible:( I was told it can take several months to heal.
  • Reply

Thank you for filling me and the others in. Please keep posting so we can hear how its going and we can offer you support.

  • Reply

Thank you so much for posting a picture so we could see what you are describing. Another community member, ajc78, mentioned a similar experience in this Q&A:

Juvederm Left Dark Circles Under Eyes Worse

I would love for you to start a review too so we can follow you and hear if this clears up, or what goes on from here for you.

  • Reply